# SDR CA050107007

- Difficulty date: December 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 42,262 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 570717
- Condition: Sheared
- Location: Hyd Pump
- Part time: 37,321 hours
- Component: Edp, Eaton
- Component part number: 570347
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  NR 1 ENG HYD PUMP CAUTION LIGHT ILLUMINATED WITH FLAP RETRACTION ON TAKEOFF. NR 1 SPU TURNED OFF,  MAIN PRESSURE DEPLETED TO 0 PSI.  FLUID QTY REMAINED STEADY. A/C RETURNED TO YYZ.  INPUT SHAFT SHEARED FROM AN INTERNAL FAILURE.  PUMP DISMANTLED.  INTERNAL DAMAGE FROM 2 BROKEN PISTONS (PN 404783), CAUSING DAMAGE TO OTHER PARTS.  (PISTON SHOE PLATE PN 396386 & RETAINER PN 405892) ALSO HARDWARE DAMAGE NOTED.
